# SDR DALA2016110708351

- Difficulty date: November 2, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 48,272 hours, 28,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER L1 DOOR FELL OFF.  REINSTALLED EXIT COVER.
